# SDR P5CA9701271

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 33603903M2
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MOUNTING LUG ON NR 1 ENGINE RIGHT FIRE BOTTLE.  REPLACED NR 1 ENGINE RIGHT FIRE BOTTLE PER BAC MM 26-21-03.
